Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Child has sore throat, headache, stomach ache. Any ideas?

My nine year old son is having regular episodes of sore throat , headache (all over head) and stomach ache. These episodes seem to come and go. They have become more frequent lately. I can t seem to find any particular cause for them, and they don t seem related to his food or water intake. He is a happy and outgoing kid, and this has been going on for a few months now. When it comes on, I can see a change in his demeanor, as well as a slight paleness to his face. Any ideas would be appreciated.
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query,
The paleness of face may be a response to his pain due to headache or stomach ache.
Any sinus infections, tooth related problems or a migraine like condition to be ruled out.
For symptoms you can give Tylenol in prescribed dose whenever required.
But consult your Pediatrician for physical examination , to correlate his symptoms with examination findings and if needed for further investigations.
Hope I have answered your query.
Answered: Thu, 7 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor